MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394672000
Medical Device Problem Codes Entrapment of Device (1212); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became stuck in the lesion.The target lesion was located in the left anterior descending artery.A 2.0 mm rotapro was selected for use.During the procedure, the burr catheter was advanced under dynaglide mode near the target lesion without resistance.When dynaglide mode was deactivated to initiate normal rotational operation using the advancer on/off control for lesion treatment, the system immediately exhibited a stall condition.The burr stopped rotating and became stuck, with no forward movement possible despite appropriate manipulation of the advancer.The device was withdrawn and replaced, and the procedure was completed using a different device.There were no patient complications.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25162791
Report Number2124215-2026-25863
Device Sequence Number8606272
Product Code MCX
UDI-Device Identifier08714729999591
UDI-Public(01)08714729999591(17)271024(10)37788374
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394672000
Device Catalogue NumberH749394672000
Device Lot Number0037788374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date07/13/2026
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight72 KG